Alert archive / West Virginia / Red Flag Warnings in 2022
Red Flag Warning 2, NWS Charleston, WV
NWS Charleston, WV issued this red flag warning at Nov 8, 2022, 2:23 PM EST for 34 counties in West Virginia; 9 counties in Ohio; 4 counties in Kentucky. It took effect at Nov 9, 2022, 10:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 8, 2022, 2:23 PM EST (19:23 UTC)
- In effect from
- Nov 9, 2022, 10:00 AM EST
- Expired
- Nov 9, 2022, 6:00 PM EST
- In force
- 8 hr
- Issued by
- NWS Charleston, WV
All 47 counties
Boyd County, KY, Carter County, KY, Greenup County, KY, Lawrence County, KY, Athens County, OH, Gallia County, OH, Jackson County, OH, Lawrence County, OH, Meigs County, OH, Morgan County, OH, Perry County, OH, Vinton County, OH, Washington County, OH, Barbour County, WV, Boone County, WV, Braxton County, WV, Cabell County, WV, Calhoun County, WV, Clay County, WV, Doddridge County, WV, Fayette County, WV, Gilmer County, WV, Harrison County, WV, Jackson County, WV, Kanawha County, WV, Lewis County, WV, Lincoln County, WV, Logan County, WV, Mason County, WV, McDowell County, WV, Mingo County, WV, Nicholas County, WV, Pleasants County, WV, Pocahontas County, WV, Putnam County, WV, Raleigh County, WV, Randolph County, WV, Ritchie County, WV, Roane County, WV, Taylor County, WV, Tyler County, WV, Upshur County, WV, Wayne County, WV, Webster County, WV, Wirt County, WV, Wood County, WV, Wyoming County, WV
The radar
The Charleston,WV radar (KRLX), 47 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.4 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2118 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
414 WWUS81 KRLX 081923 RFWRLX URGENT - FIRE WEATHER MESSAGE National Weather Service Charleston WV 223 PM EST Tue Nov 8 2022 ...Very dry conditions will create an enhanced risk for wildfires on Wednesday... KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020- 024>034-039-040-515>526-090330- /O.NEW.KRLX.FW.W.0002.221109T1500Z-221109T2300Z/ Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington- Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason- Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt- Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton-Gilmer- Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour- Northwest Raleigh-Southeast Raleigh-Northwest Fayette- Southeast Fayette-Northwest Nicholas-Southeast Nicholas- Northwest Webster-Southeast Webster-Northwest Pocahontas- Southeast Pocahontas-Northwest Randolph-Southeast Randolph- 223 PM EST Tue Nov 8 2022 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM EST WEDNESDAY FOR LOW RELATIVE HUMIDITY, GUSTY WINDS AND DRY FUELS FOR SOUTHEAST OHIO, NORTHEAST KENTUCKY, AND MUCH OF WEST VIRGINIA... The National Weather Service in Charleston has issued a Red Flag Warning for the combination of low relative humidity and gusty winds, which is in effect from 10 AM to 6 PM EST Wednesday. * Affected Area...Fire Weather Zone 005 Wayne, Fire Weather Zone 006 Cabell, Fire Weather Zone 007 Mason, Fire Weather Zone 008 Jackson WV, Fire Weather Zone 009 Wood, Fire Weather Zone 010 Pleasants, Fire Weather Zone 011 Tyler, Fire Weather Zone 013 Lincoln, Fire Weather Zone 014 Putnam, Fire Weather Zone 015 Kanawha, Fire Weather Zone 016 Roane, Fire Weather Zone 017 Wirt, Fire Weather Zone 018 Calhoun, Fire Weather Zone 019 Ritchie, Fire Weather Zone 020 Doddridge, Fire Weather Zone 024 Mingo, Fire Weather Zone 025 Logan, Fire Weather Zone 026 Boone, Fire Weather Zone 027 Clay, Fire Weather Zone 028 Braxton, Fire Weather Zone 029 Gilmer, Fire Weather Zone 030 Lewis, Fire Weather Zone 031 Harrison, Fire Weather Zone 032 Taylor, Fire Weather Zone 033 McDowell, Fire Weather Zone 034 Wyoming, Fire Weather Zone 039 Upshur, Fire Weather Zone 040 Barbour, Fire Weather Zone 066 Perry, Fire Weather Zone 067 Morgan, Fire Weather Zone 075 Athens, Fire Weather Zone 076 Washington, Fire Weather Zone 083 Jackson OH, Fire Weather Zone 084 Vinton, Fire Weather Zone 085 Meigs, Fire Weather Zone 086 Gallia, Fire Weather Zone 087 Lawrence OH, Fire Weather Zone 101 Greenup, Fire Weather Zone 102 Carter, Fire Weather Zone 103 Boyd, Fire Weather Zone 105 Lawrence KY, Fire Weather Zone 515 Northwest Raleigh, Fire Weather Zone 516 Southeast Raleigh, Fire Weather Zone 517 Northwest Fayette, Fire Weather Zone 518 Southeast Fayette, Fire Weather Zone 519 Northwest Nicholas, Fire Weather Zone 520 Southeast Nicholas, Fire Weather Zone 521 Northwest Webster, Fire Weather Zone 522 Southeast Webster, Fire Weather Zone 523 Northwest Pocahontas, Fire Weather Zone 524 Southeast Pocahontas, Fire Weather Zone 525 Northwest Randolph and Fire Weather Zone 526 Southeast Randolph. * Timing...Wednesday morning through Wednesday evening. * Winds...Southeast 5 to 10 mph with gusts up to 25 mph. The stronger winds are expected across the mountainous counties. * Relative Humidity...As low as 17 to 19 percent. * Temperatures...In the mid 60s to lower 70s across the lowlands. In the mid 50s to lower 60s across the mountains. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
3 follow-up statements
507 WWUS81 KRLX 090308 RFWRLX URGENT - FIRE WEATHER MESSAGE National Weather Service Charleston WV 1008 PM EST Tue Nov 8 2022 ...Very dry conditions will create an enhanced risk for wildfires on Wednesday... KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020- 024>034-039-040-515>526-091200- /O.CON.KRLX.FW.W.0002.221109T1500Z-221109T2300Z/ Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington- Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason- Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt- Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton-Gilmer- Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour- Northwest Raleigh-Southeast Raleigh-Northwest Fayette- Southeast Fayette-Northwest Nicholas-Southeast Nicholas- Northwest Webster-Southeast Webster-Northwest Pocahontas- Southeast Pocahontas-Northwest Randolph-Southeast Randolph- 1008 PM EST Tue Nov 8 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM EST WEDNESDAY FOR LOW RELATIVE HUMIDITY, GUSTY WINDS AND DRY FUELS FOR SOUTHEAST OHIO, NORTHEAST KENTUCKY, AND MUCH OF WEST VIRGINIA... * Affected Area...Fire Weather Zone 005 Wayne, Fire Weather Zone 006 Cabell, Fire Weather Zone 007 Mason, Fire Weather Zone 008 Jackson WV, Fire Weather Zone 009 Wood, Fire Weather Zone 010 Pleasants, Fire Weather Zone 011 Tyler, Fire Weather Zone 013 Lincoln, Fire Weather Zone 014 Putnam, Fire Weather Zone 015 Kanawha, Fire Weather Zone 016 Roane, Fire Weather Zone 017 Wirt, Fire Weather Zone 018 Calhoun, Fire Weather Zone 019 Ritchie, Fire Weather Zone 020 Doddridge, Fire Weather Zone 024 Mingo, Fire Weather Zone 025 Logan, Fire Weather Zone 026 Boone, Fire Weather Zone 027 Clay, Fire Weather Zone 028 Braxton, Fire Weather Zone 029 Gilmer, Fire Weather Zone 030 Lewis, Fire Weather Zone 031 Harrison, Fire Weather Zone 032 Taylor, Fire Weather Zone 033 McDowell, Fire Weather Zone 034 Wyoming, Fire Weather Zone 039 Upshur, Fire Weather Zone 040 Barbour, Fire Weather Zone 066 Perry, Fire Weather Zone 067 Morgan, Fire Weather Zone 075 Athens, Fire Weather Zone 076 Washington, Fire Weather Zone 083 Jackson OH, Fire Weather Zone 084 Vinton, Fire Weather Zone 085 Meigs, Fire Weather Zone 086 Gallia, Fire Weather Zone 087 Lawrence OH, Fire Weather Zone 101 Greenup, Fire Weather Zone 102 Carter, Fire Weather Zone 103 Boyd, Fire Weather Zone 105 Lawrence KY, Fire Weather Zone 515 Northwest Raleigh, Fire Weather Zone 516 Southeast Raleigh, Fire Weather Zone 517 Northwest Fayette, Fire Weather Zone 518 Southeast Fayette, Fire Weather Zone 519 Northwest Nicholas, Fire Weather Zone 520 Southeast Nicholas, Fire Weather Zone 521 Northwest Webster, Fire Weather Zone 522 Southeast Webster, Fire Weather Zone 523 Northwest Pocahontas, Fire Weather Zone 524 Southeast Pocahontas, Fire Weather Zone 525 Northwest Randolph and Fire Weather Zone 526 Southeast Randolph. * Timing...Wednesday morning through Wednesday evening. * Winds...Southeast 5 to 10 mph with gusts up to 25 mph. The stronger winds are expected across the mountainous counties. * Relative Humidity...As low as 17 to 19 percent. * Temperatures...In the mid 60s to lower 70s across the lowlands. In the mid 50s to lower 60s across the mountains. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
836 WWUS81 KRLX 091243 RFWRLX URGENT - FIRE WEATHER MESSAGE National Weather Service Charleston WV Issued by National Weather Service Jackson KY 743 AM EST Wed Nov 9 2022 ...Very dry conditions will create an enhanced risk for wildfires today... KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020- 024>034-039-040-515>526-092300- /O.CON.KRLX.FW.W.0002.221109T1500Z-221109T2300Z/ Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington- Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason- Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt- Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton-Gilmer- Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour- Northwest Raleigh-Southeast Raleigh-Northwest Fayette- Southeast Fayette-Northwest Nicholas-Southeast Nicholas- Northwest Webster-Southeast Webster-Northwest Pocahontas- Southeast Pocahontas-Northwest Randolph-Southeast Randolph- 743 AM EST Wed Nov 9 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING FOR LOW RELATIVE HUMIDITY, GUSTY WINDS AND DRY FUELS FOR SOUTHEAST OHIO, NORTHEAST KENTUCKY, AND MUCH OF WEST VIRGINIA... * Affected Area...Fire Weather Zone 005 Wayne, Fire Weather Zone 006 Cabell, Fire Weather Zone 007 Mason, Fire Weather Zone 008 Jackson WV, Fire Weather Zone 009 Wood, Fire Weather Zone 010 Pleasants, Fire Weather Zone 011 Tyler, Fire Weather Zone 013 Lincoln, Fire Weather Zone 014 Putnam, Fire Weather Zone 015 Kanawha, Fire Weather Zone 016 Roane, Fire Weather Zone 017 Wirt, Fire Weather Zone 018 Calhoun, Fire Weather Zone 019 Ritchie, Fire Weather Zone 020 Doddridge, Fire Weather Zone 024 Mingo, Fire Weather Zone 025 Logan, Fire Weather Zone 026 Boone, Fire Weather Zone 027 Clay, Fire Weather Zone 028 Braxton, Fire Weather Zone 029 Gilmer, Fire Weather Zone 030 Lewis, Fire Weather Zone 031 Harrison, Fire Weather Zone 032 Taylor, Fire Weather Zone 033 McDowell, Fire Weather Zone 034 Wyoming, Fire Weather Zone 039 Upshur, Fire Weather Zone 040 Barbour, Fire Weather Zone 066 Perry, Fire Weather Zone 067 Morgan, Fire Weather Zone 075 Athens, Fire Weather Zone 076 Washington, Fire Weather Zone 083 Jackson OH, Fire Weather Zone 084 Vinton, Fire Weather Zone 085 Meigs, Fire Weather Zone 086 Gallia, Fire Weather Zone 087 Lawrence OH, Fire Weather Zone 101 Greenup, Fire Weather Zone 102 Carter, Fire Weather Zone 103 Boyd, Fire Weather Zone 105 Lawrence KY, Fire Weather Zone 515 Northwest Raleigh, Fire Weather Zone 516 Southeast Raleigh, Fire Weather Zone 517 Northwest Fayette, Fire Weather Zone 518 Southeast Fayette, Fire Weather Zone 519 Northwest Nicholas, Fire Weather Zone 520 Southeast Nicholas, Fire Weather Zone 521 Northwest Webster, Fire Weather Zone 522 Southeast Webster, Fire Weather Zone 523 Northwest Pocahontas, Fire Weather Zone 524 Southeast Pocahontas, Fire Weather Zone 525 Northwest Randolph and Fire Weather Zone 526 Southeast Randolph. * Timing...This morning through early this evening. * Winds...Southeast 5 to 10 mph with gusts of 20 to 30 mph. The stronger winds are expected across the mountainous counties. * Relative Humidity...As low as 17 to 19 percent. * Temperatures...In the mid 60s to lower 70s across the lowlands. In the mid 50s to lower 60s across the mountains. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ GEOGERIAN
721 WWUS81 KRLX 092251 RFWRLX URGENT - FIRE WEATHER MESSAGE National Weather Service Charleston WV Issued by National Weather Service Pittsburgh PA 551 PM EST Wed Nov 9 2022 ...Red Flag Warning will be allowed to expire as relative humidity levels improve this evening... KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020- 024>034-039-040-515>526-100000- /O.EXP.KRLX.FW.W.0002.000000T0000Z-221109T2300Z/ Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington- Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason- Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt- Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton-Gilmer- Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour- Northwest Raleigh-Southeast Raleigh-Northwest Fayette- Southeast Fayette-Northwest Nicholas-Southeast Nicholas- Northwest Webster-Southeast Webster-Northwest Pocahontas- Southeast Pocahontas-Northwest Randolph-Southeast Randolph- 551 PM EST Wed Nov 9 2022 ...RED FLAG WARNING WILL EXPIRE AT 6 PM EST THIS EVENING... Relative humidity levels will improve this evening as temperatures drop. $$ CL
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this red flag warning went out at Nov 8, 1:00 PM EST, 1 hour 23 minutes earlier.
Area forecast discussion, Nov 8, 1:00 PM EST, 1 hour 23 minutes before
AREA FORECAST DISCUSSION National Weather Service Charleston WV 100 PM EST Tue Nov 8 2022 .SYNOPSIS... High pressure brings dry weather through Thursday. Tropical remnants bring heavy rain Friday. Strong cold front Friday night, with colder weather for the weekend/into next week. && .NEAR TERM /THROUGH WEDNESDAY/... As of 1255 PM Tuesday... Overall no major changes necessary to the previous forecast. Another clear night on tap across the region expected. Winds will increase overnight across the mountainous counties, but should generally remain rather light west of the higher terrain. Kept ridge top low temperatures slightly warmer due to this. Wednesday, will be warmer and drier, with surface high sliding east and upper heights building across the area. Expecting afternoon RH's to dip into the teens to lower 20s area wide. Thankfully winds across most of the area will remain relatively light, although occasional gusts in the teens can be expected across the mountainous counties. && .SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY/... As of 140 AM Tuesday... A high pressure system will provide dry weather for Wednesday and Thursday. With the high centered east of the region, southerly winds will keep temperatures above normal for this time of year. Model soundings showing very dry air in the low levels for Wednesday afternoon that the mixing height will reach. Knowing that guidance struggles to get surface dewpoints low enough in this situation, have gone on the lower side of guidance. Due to the low dewpoints and dry leaves, wildfires are a concern for Wednesday afternoon. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... As of 140 AM Tuesday... Models are in fairly good agreement with the remnants of Nicole pushing tropical moisture into the region Thursday night into Friday. This should bring decent rain to the region, but models still vary a bit on how much. GEFS and WPC Super ensemble means range from around 0.5 in southeast Ohio and northeastern Kentucky to around 1.25 in the northern and central mountains of West Virginia. Model spread inside the ensembles is considerable however, ranging from around 0 to 3 inches. With recent dry weather, the region should be able to take over 2 inches without any problems. A strong cold front will then push through the area Friday night, bringing a major weather change to the area. Much colder air behind the front will persist through the weekend and into the beginning of the next work week. Although models vary at this range, an upslope snow event is within the realm of possibility during this time period. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... As of 1210 PM Tuesday... VFR conditions with mainly light surface winds during the period, however mainly after 02Z, expect winds along the higher terrain to become gusty, with gusts in the teens to lower 20 kt range. In addition, LLWS may occur at KEKN particularly between 02-08Z. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z WEDNESDAY... FORECAST CONFIDENCE: High. ALTERNATE SCENARIOS: None. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05 EST 1HRLY 13 14 15 16 17 18 19 20 21 22 23 00 CRW CONSISTENCY H H H H H H H H H H H H HTS CONSISTENCY H H H H H H H H H H H H BKW CONSISTENCY H H H H H H H H H H H H EKN CONSISTENCY H H H H H H H H H H H H PKB CONSISTENCY H H H H H H H H H H H H CKB CONSISTENCY H H H H H H H H H H H H AFTER 18Z WEDNESDAY... IFR possible in rain Friday into Saturday. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...None. OH...None. KY...None. VA...None. && SYNOPSIS...SL/GW NEAR TERM...SL SHORT TERM...RPY LONG TERM...RPY AVIATION...SL
Hazardous weather outlook, Nov 8, 3:07 AM EST, 11 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 307 AM EST Tue Nov 8 2022 VAZ003-004-WVZ011-020-028>034-039-040-515>526-090815- Dickenson-Buchanan-Tyler-Doddridge-Braxton-Gilmer-Lewis-Harrison- Taylor-McDowell-Wyoming-Upshur-Barbour-Northwest Raleigh- Southeast Raleigh-Northwest Fayette-Southeast Fayette- Northwest Nicholas-Southeast Nicholas-Northwest Webster- Southeast Webster-Northwest Pocahontas-Southeast Pocahontas- Northwest Randolph-Southeast Randolph- 307 AM EST Tue Nov 8 2022 This Hazardous Weather Outlook is for southwest Virginia, and portions of central West Virginia, northeast West Virginia, northern West Virginia, southeast West Virginia and southern West Virginia. .DAY ONE...Today and Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The remnants of Nicole will move over the region Thursday night and Friday, followed by a cold front. There is a slight risk of flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. WVZ010-013-015>019-024>027-090815- Pleasants-Lincoln-Kanawha-Roane-Wirt-Calhoun-Ritchie-Mingo-Logan- Boone-Clay- 307 AM EST Tue Nov 8 2022 This Hazardous Weather Outlook is for portions of central West Virginia, northern West Virginia and southern West Virginia. .DAY ONE...Today and Tonight. Due to dry conditions, there is an increased risk of wildfires this afternoon. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Due to dry conditions, there is an increased risk of wildfires Wednesday afternoon. The remnants of Nicole will move over the region Thursday night and Friday, followed by a cold front. There is a slight risk of flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>009-014-090815- Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington- Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason- Jackson WV-Wood-Putnam- 307 AM EST Tue Nov 8 2022 This Hazardous Weather Outlook is for northeast Kentucky, southeast Ohio, and portions of central West Virginia, northern West Virginia, southern West Virginia and western West Virginia. .DAY ONE...Today and Tonight. Due to dry conditions, there is an increased risk of wildfires this afternoon. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Due to dry conditions, there is an increased risk of wildfires Wednesday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Red Flag Warnings in West Virginia, 2022Red Flag Warnings in Ohio, 2022Red Flag Warnings in Kentucky, 2022Every red flag warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.